# SDR PCAA0102012

- Difficulty date: February 20, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 27,776 hours, 31,669 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Fwd Emerg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING MAINTENANCE TASK FOR INSPECTION OF EMERGENCY EXIT DOOR AREA, RIGHT FORWARD EMERGENCY EXIT DOOR WAS FOUND TO BE HARD TO OPEN.  INTERIOR TRIM PANEL INTERFERRING WITH DOOR OPERATION.  PANEL REINSTALLED TO ALLOW FREE MOVEMENT.  OPERATIONAL CHECK GOOD.
